View : 77 Download: 0

Affine Biharmonic Curves in 3-Dimensional Homogeneous Geometries

Title
Affine Biharmonic Curves in 3-Dimensional Homogeneous Geometries
Authors
Inoguchi J.Lee J.-E.
Ewha Authors
이지은
Issue Date
2013
Journal Title
Mediterranean Journal of Mathematics
ISSN
1660-5446JCR Link
Citation
vol. 10, no. 1, pp. 571 - 592
Indexed
SCIE; SCOPUS WOS scopus
Abstract
Every 3-dimensional Riemannian manifold with 4-dimensional isometry group admits a normal almost contact structure compatible to the metric. In this paper we study affine biharmonic curves in model spaces of Thurston geometry except Sol. © 2012 Springer Basel AG.
DOI
10.1007/s00009-012-0195-3
Appears in Collections:
연구기관 > 수리과학연구소 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE